# SDR A6WA2019111847014

- Difficulty date: November 15, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 38,720 hours, 37,116 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: MS3459L12S3S
- Condition: Loose
- Location: Igd Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEN #1 CAUTION MESSAGE IN CRUISE C/W QRH DID NOT RESET.  AIRCRAFT REMOVED FROM SERVICE.  #1 IDG TEMP BULB CANNON PLUG FOUND LOOSE RE-SECURED CANNON PLUG REF AMM 24-12 OPS CHECK GOOD.
